Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Relationships between $ \lambda $-nuclearity and pseudo-$ \mu $-nuclearity


Author: William B. Robinson
Journal: Trans. Amer. Math. Soc. 201 (1975), 291-303
MSC: Primary 46A45; Secondary 47B10
DOI: https://doi.org/10.1090/S0002-9947-1975-0365086-1
MathSciNet review: 0365086
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that for any Köthe space $ \lambda $, $ \lambda $-nuclearity coincides with pseudo- $ \lambda {\lambda ^ \times }$-nuclearity. More particular results, including a Grothendieck-Pietsch criterion for $ \lambda $-nuclearity of sequence spaces, are given for Köthe spaces which are regular.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46A45, 47B10

Retrieve articles in all journals with MSC: 46A45, 47B10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1975-0365086-1
Article copyright: © Copyright 1975 American Mathematical Society